# SDR DXTA200906043678

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 604 hours, 457 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 41011680108
- Part serial: 0757
- Condition: Bypassing
- Part time: 457 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STAB MISCOMPARE ILLUMINATED AFTER TAKOFF, RAN CHECKLIST AND LIGHT WENT OUT AFTER THE HYD CONTROL C/B WAS CYCLED.  FOUND HORIZ STAB ACTUATOR BYPASSING HYDRO FLUID.  REMOVED AND REPLACED STAB ACTUATOR.  LEAK AND OPS CHECK GOOD. IAW MM 27-40-00.
